# SDR DALA2016040502660

- Difficulty date: April 4, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 67,809 hours, 50,633 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY PATH LIGHT AT SEAT ROW 17DE INOPERATIVE.  MAINTENANCE RESECURED THE SEAT CONNECTOR. THE EMERGENCY PATH LIGHT CHECKED OK.
